# SDR 2011FA0000745

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Unserviceable
- Location: Strobe
- Part time: 2,426 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE INOPERATIVE. ON TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER/SWITCH.  OPS CHECK OK.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
